# SDR C2XA09IA325

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 21,263 hours, 16,182 cycles
- Engine: Allsn AE3007A
- Engine time: 20,621 hours, 16,711 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 23039952
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2411, THE CREW REPORTED A ENGINE ONE EXCEEDANCE AT TOP OF CLIMB WITH THE THRUST LEVER IN DETENT ITT AMBER JUST ABOVE 900 DEGREES AND N2 AT ABOUT 101 PERCENT, THE ENGINE STABILIZED WITH REDUCED THRUST, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 3 & 17 THERMOCOUPLES, AND REMOVED AND REPLACED THE COMPRESSOR ACCELERATION CONTROL VALVE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
